# SDR FDEA200906091977

- Difficulty date: June 9, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755320
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL : UNDERWING FAIRING SUPPORT STRUCTURE CHANNEL HAS A 2.6250 INCH CRACK AT STA 1062.25, RBL 66.0". CRACK IS ABOVE FWD DOOR STOP FITTING. UNDERWING FAIRING SUPPORT CHANNEL REMOVED AND REPLACED IAW  SRM 51-40-02   REV. 96 AND IAW DWG 149N7553 REV.C.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
